# SDR 2021F00007

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 4,148 hours, 2,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 741331331516
- Condition: Cracked
- Location: Nlg Ww
- Part time: 4,148 hours, 2,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF NLG WHEEL WELL WEB AND UPPER MID FRAME CRACKS.  TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 DATED 6/1/2020, CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW) FRAME WEB, AND DOUBLERS FS 75.  WITH FAA FORM 8100-9 DATED 6/1/2020.
